International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 61

Research Paper | Mathematics | China | Volume 9 Issue 7, July 2020

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

In this paper, a novel geometric object named dualistic wave is established and employed to solve the dilemma of Zeno’s paradox. In one period, a dualistic wave is composed of four curved infinitesimal line segments and each of them is equivalent to a flat infinitesimal line segment. A dualistic wave can be viewed as an infinitely small wavelike space or an infinitely small flat space; they are equivalent. Intuitively, the ingredient of a straight line is obviously an infinitesimal straight line segment. However, it is shown that the ingredient can also be viewed as an infinitesimal curved line segment. An infinitesimal line segment is classified into two categories: flat infinitesimal line segment and curved infinitesimal line segment. The equivalence between a flat infinitesimal line segment and a curved infinitesimal line segment is demonstrated. This is based on the concept of equivalent infinitesimal in calculus. The mathematical equations describing dualistic waves constructed by different curved infinitesimal line segments are given.

Keywords: Zeno paradox, dualistic wave, flat infinitesimal line segment, curved infinitesimal line segment

Edition: Volume 9 Issue 7, July 2020

Pages: 549 - 556

Share this Article

How to Cite this Article?

Tao Jia, "Dualistic Wave: A Proposed Explanation of Zenos Paradox", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20705231845, Volume 9 Issue 7, July 2020, 549 - 556

Enter Your Email Address


Click below to Watch Video Lecture of Above Article

Share this Video Lecture

Similar Articles with Keyword 'wave'

Downloads: 32

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2602 - 2606

N-Dimensional Plane Gravitational Waves with Background Metric

S. D. Deo, Sulbha R. Suple

Share this Article

Similar Articles with Keyword 'flat'

Downloads: 68

Research Paper, Mathematics, Afghanistan, Volume 9 Issue 12, December 2020

Pages: 1587 - 1591

Importance of Consumer Price Index for the Measure of Inflation in Afghanistan

Ehsanullah Hemati, Ghazi Pattang

Share this Article

Downloads: 92 | Weekly Hits: ⮙1 | Monthly Hits: ⮙3

Research Paper, Mathematics, Indonesia, Volume 9 Issue 10, October 2020

Pages: 1501 - 1507

Ethnomathematics: Learning Math Based on Lombok Local Culture

Habib Husnial Pardi, Al-Kusaeri

Share this Article

Similar Articles with Keyword 'infinitesimal'

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2526 - 2527

A Comparison of Potential Infinity and Actual Infinity

Thresiamma N.J

Share this Article

Downloads: 105

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1495 - 1499

The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes

Danfeng Zhao, Ye Liu

Share this Article

Similar Articles with Keyword 'line'

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 7, July 2021

Pages: 635 - 638

Finite Difference Method Solution to Garlerkin's Finite Element Discretized Beam Equation

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'segment'

Downloads: 104

Research Paper, Mathematics, Zimbabwe, Volume 3 Issue 5, May 2014

Pages: 1919 - 1923

Variational Methods in a Thin Shell Problem

Mangwiro Magodora, TW Mapuwei, J Masanganise, K Basira, CJ Chagwiza

Share this Article

Downloads: 127

Research Paper, Mathematics, India, Volume 2 Issue 2, February 2013

Pages: 348 - 358

A Survey on Image Segmentation through Clustering Algorithm

M. Lalitha, M. Kiruthiga, C. Loganathan

Share this Article
Top